Welcome to Journal of Business and Management Sciences

Journal of Business and Management Sciences is a peer-reviewed, open access journal that provides rapid publication of articles in all areas of business and management sciences. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of business and management Sciences.

ISSN (Print): 2333-4495

ISSN (Online): 2333-4533

Editor-in-Chief: DR DEEPAK TANDON

Website: http://www.sciepub.com/journal/JBMS

   

Journal of Business and Management Sciences. 2015, 3(2), 64-68
doi: 10.12691/jbms-3-2-2
This article belongs to the Special Issue Labor Market: the actual problems of theory and practice
Journal of Business and Management Sciences. 2015, 3(3), 85-91
doi: 10.12691/jbms-3-3-1
Journal of Business and Management Sciences. 2015, 3(3), 96-100
doi: 10.12691/jbms-3-3-3